# SDR RAIA201803090001

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 45,524 hours, 38,283 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Wire
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMERGENCY FLASHLIGHT HAS A BROKEN WIRE. REPAIRED THE WIRE.  OPS CHECKED GOOD.
